# SDR REXA2025022500221

- Difficulty date: January 31, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 38,433 hours, 27,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6705300290
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFE ON BELLY OF AIRCRAFT AT FS 913 LBL 27. COMPLIED WITH BOMBARDIER GREO 670-53-00-290 REV F DATED 2019/04/26 SOLUTION 2. THIS REPAIR HAS SDIR/ REINSPECT REQUIREMENTS.
